# SDR CA000621038

- Difficulty date: June 4, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,620 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Failed
- Location: Lt & Rt Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN FLAPS SELECTED TO 2 DEGREES FLAPS LOCKED MESSAGE APPEARED. QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT, AIRCRAFT LANDED NORMALLY. RIGHT AND LEFT WING FLAPS GEAR BOXES, TORQUE TUBES AND TRANSMISSIONS INSPECTED, NO FAULT. RIGHT AND LEFT FLAP CARRIAGE LUBRICATED, OPERATION CHECKED NORMAL.
